# SDR ASAA0180049

- Difficulty date: February 6, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EMERGENCY FLOOR TRACK LIGHTING MODULE WAS DETERMINED TO BE MISSING.  REPLACED MISSING EMERGENCY FLOOR TRACK LIGHTING MODULE.  LIGHT THEN OPERATED PROPERLY.  (M)
